# SDR HEER20150130733

- Difficulty date: January 30, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Aircraft: N794P
- Make and model: Skrsky S76C
- Aircraft serial: 760737
- Aircraft time: 6,183 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Liner
- Condition: Out Of Position
- Location: M/R Mast
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, MGB OIL PRESSURE BEGAN TO DECREASE.  COMPLIED WITH THE LOW OIL PRESSURE EP CHECKLIST AND BEGAN TO FLY NORTH.  MGB PRESSURE CONTINUED TO SLOWLY DECREASE.  AS THE PRESSURE APPROACHED 22-23 , A NORMAL LANDING WAS MADE AND THE ACFT WAS SHUTDOWN.  NO OIL WAS NOTED ON THE OUTSIDE OF THE FUSELAGE.  MAINTENANCE FOUND THE MAIN ROTOR SHAFT LINER TO HAVE MOVED UP CAUSING THE MAST SEAL TO LEAK.  TRANSMISSION WAS REPLACED.
